MathSciNet Relay Station
MathSciNet bibliographic data
MR1654133 05C05 (05C70)
Lubotzky, Alexander; Nagnibeda, Tatiana Not every uniform tree covers Ramanujan graphs. J. Combin. Theory Ser. B 74 (1998), no. 2, 202–212.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement